Journal article

Ideal polyhedral surfaces in Fuchsian manifolds

  • Prosanov, Roman Université de Fribourg, Switzerland - Moscow Institute of Physics and Technology, Dolgoprudny, Russia - Technische Universität Wien Freihaus, Wien, Austria
    2020
Published in:
  • Geometriae Dedicata. - 2020, vol. 206, no. 1, p. 151–179
English Let Sg,n be a surface of genus g>1 with n>0 punctures equipped with a complete hyperbolic cusp metric. Then it can be uniquely realized as the boundary metric of an ideal Fuchsian polyhedron. In the present paper we give a new variational proof of this result. We also give an alternative proof of the existence and uniqueness of a hyperbolic polyhedral metric with prescribed curvature in a given conformal class.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/308605
Statistics

Document views: 10 File downloads:
  • pro_ips.pdf: 1